Medical Advice on "Psychiatry"



Dr. Ramchandra  Lamba
Hello, Welcome to icliniq.com. The dose of the particular drug depends upon many reasons. So, it is difficult to tell that this dose is effective or not for the particular person. Now coming back to your questions, first Nexito Plus (Escitalopram ... View thread »

Dr. Suresh Kumar G D
Hello, Welcome to icliniq.com. 1. Mirtazapine is an effective antidepressant medicine used to treat depression and anxiety disorders. 2. What dose are you taking? It can usually be from 15 mg to 45 mg depending on response and tolerability. 3. ... View thread »

Dr. Suresh Kumar G D
Hello, Welcome to icliniq.com. You have asked a very pertinent question. I am not sure about the medical system in your area. Usually, young children in primary school are seen by pediatricians. Once they move to secondary school and if they have ... View thread »

Dr. Suresh Kumar G D
Hello, Welcome to icliniq.com. You have described facing several adverse childhood experiences like losing your mother, and indifferent father addicted to alcohol and lack of loving support while growing up. These adverse life events could have ... View thread »

Dr. Ruhi Satija
Hi, Welcome to icliniq.com. PCOD does lead to some hormonal disturbance, do you have any symptoms of PMS? Premenstrual syndrome? Because that might be an explanation of your mood swings and irritability. As for the lack of concentration issue, ... View thread »

Dr. Aditya  Gupta
Hello, Welcome to icliniq.com. Do not worry, treatment is possible. Daily excercise and a balanced diet rich in antioxidants and omega fatty acids is known to help. Share your feelings with family and close friends as sharing helps a lot. ... View thread »

Dr. Ruhi Satija
Hello, Welcome to icliniq.com. This is not an issue that you can feel comfortable by sharing with someone else. For porn addiction, or any other addiction, please work cyclically. If we want to come out of it, then we need to break the cycle. For ... View thread »

Dr. Seikhoo  Bishnoi
Hello, Welcome to icliniq.com. When someone eats food and you get angry, this could be due to part of anxiety. A lot of individuals with anxiety have such kind of symptoms. This is not a thing to get worried. You are on Zoloft which is an anti- ... View thread »

Dr. Seikhoo  Bishnoi
Hello, Welcome to icliniq.com. I can understand your problem. Imipramine is a tricyclic antidepressant drug, and yes the drug is known to result in side effects like weight gain. But this depends upon the dose, the duration of treatment, patient ... View thread »

Dr. Seikhoo  Bishnoi
Hello, Welcome to icliniq.com. You should wait for about two more weeks to see the best effects of medicines. In most cases, typically antidepressant drugs show results in around four to six weeks. Since your bad thoughts about death are controlled ... View thread »